# Math picture puzzles

On our website you can find many different riddles. Difficult riddles, but also easy riddles. On this page you will find the math picture puzzles.

Often these math picture puzzels are also called iq riddles, because they are used in iq tests. In general, they are not easy tasks, but since you have come to this page, we assume that you will solve them all. Right? And nothing is more frustrating than not having the answers. So, we have listed all math puzzles with answers at the bottom of this page. It helps, of course, if you are good at maths. And if you are not good at maths, then you can get better at it by practising with these math picture puzzles.

We wish you a lot of fun and success in solving these math picture puzzles.

## Math puzzles

Math puzzle 1

Math puzzle 2

Math puzzle 3

Math puzzle 4

Math puzzle 5

Math puzzle 6

Math puzzle 7

Math puzzle 8

Math puzzle 9

### Fond of riddles?

If you love riddles and quizzes, then you should definitely play one of our Escape Rooms for kids with your group.

The Escape Room for kids can be played at your own location. It just takes a few hours to prepare it and then you can surprise your group with this entertaining and interactive Escape Room.

## Math riddles

Math riddle 1

Math riddle 2

Math riddle 3

Math riddle 4

Math riddle 5

Math riddle 6

Math riddle 7

Math riddle 8

Math riddle 9

There are at least 35 heads in the farm of either chickens or cows. Each animal has at least two legs. In other words, there are 35x2=70 legs. The riddle says 94 legs. 94-70 legs is 24. That is how many legs are left. Cows have four legs and not two. So we divide the 24 by 2. Is 12 cows. 35 heads -12 cows comes to 23 heads. That must be chickens then

Let's check the answer: 23 chickens times two legs is 46 legs. 12 cows times four legs is 48 legs. 46 + 48 legs = 94 legs. 23 chicken heads and 12 cow heads makes a total of 35 heads.

Jack is 40 years old and. Sem is 10 years old.

Puzzle 4
The uncle adds his own car to the inheritance. Then there are 18 cars to be divided. Thomas gets 1/2, that is 9 cars. Jason gets 1/3 of 18, that's 6 cars. Benjamin gets 1/9 of 18. So 2 cars. That makes 9+6+2 = 17 cars in total. Then the uncle takes his own car again.

Puzzle 5
R- It is a gear lever of a car.

Puzzle 6
The answer is 32 years. The total of the team used to be 11 x 22 years = 242 years. If now the average is 21 years, then with 10 players (10 x 21) you have a total of 210 years. The difference between the two: X=242-210, X = 32 years.

Puzzle 7
The answer is 36. (1+1) x (1+1) = 4. (2+2) x (2+2) = 16. (3+3) x (3+3) = 36

Puzzle 8
78 - Reverse the sequence and discover the missing number.

If you add up all the three pictures you know, you have 2 cats, 2 dogs and 2 rabbits. Together they weigh 54 kilograms.The last picture shows one of each animal. In other words, 54 kg : 2 is 27 kg.

The probability of throwing first a 4, then a 5 and then a 6 is 1/6 x 1/6 x 1/6 x 1/6 x 1/6 = 1/216. But there are other possible sequences where in the end there is also a 4, a 5 and a 6 on the table, namely: 465, 546, 564, 645 and 654. So 6 x 1/216 = 1/36.

Total € 1.06, and the chicken is € 1.00 more expensive. The chicken costs at least € 1.00, but then the egg costs nothing and you only have € 1.00 total. So you both add the same amount until you have €1.06. Both amounts are therefore €0.03. The egg is therefore €0.03.

Puzzle 4
The unknown number is 9. It is a matter of understanding that the horizontal lines are the solutions of multiplications. The first horizontal line is 11 x 11 = 121. The second horizontal line is 12 x 12 = 144. The third line will then be 13 x 13 = 169

Puzzle 5
Count the number of circles in the sum. So the answer is 3.

Puzzle 6
My birthday is on 31 December. That is when I turned 26. Then today is 1 January. Then I will be 27 this year. And next year 28.

Puzzle 7
You would think that you would need €40, because you have to detach 1 link from each piece of chain. But if you loosen the 3 links of one chain and put it between 2 chains and close it again, you only need €30.

Puzzle 8
The answer is 45. Between the numbers there is always a number equal to or multiple of 4. Between 5 and 9 there is a 4. Between 9 and 17 there is an 8. Between 17 and 29 there is a 12. Ergo, the next number will be 29 + 16 = 45

Puzzle 9

3.5 + 4.5

+      +

9.5 + 3.5

### Escaperoom at home

Another Escape room to play at home. The Pharaoh's Treasure is our second Escape room for kids. Help Tummy the mummy to find the pharaoh's treasure. The children must solve 4 rooms with exciting interactive puzzles to find this treasure. Again 75 minutes of guaranteed fun.